It is amazing to me that missing one day of my meds could cause so many weeks of struggle and difficulty. I fell asleep early one night after a long and exhausting day of work. And of course, I did not take my meds for anxiety and bipolar at bedtime the way I normally do.

I woke up the next morning and figured that everything would be fine as long as I took my medications normally that night (which I did). But over the next few weeks, I noticed a sinking depression that just settled in over me like a huge, heavy cloud. I couldn’t write or do my work and it was tough to even get out of bed. Suicidal thoughts came back and I didn’t know what to do or why this was happening.

I talked to my therapist about the situation and mentioned that I had missed a single dose of my medications. Immediately it was like something clicked for her. She told me that just a single dose being off could cause mood swings and that pretty soon my system would get back to normal on the meds again.

And boy was she right. I feel in control again now and I feel as though my moods have stabilized enough to get back to my work full-force and start blogging regularly again. I am feeling like me again. And I will be sure from now on that I take my meds before I lay down to rest, even if it is only 7 or 8pm.

 

If anyone is interested in helping to support my blog and my efforts to share my story as well as create a dialogue with others, fee free to donate to my blog.

 

Donations to the Blog

If you would like to donate to keep this blog going, feel free, but please do not feel obligated!

$5.00

Advertisements

One thought on “Missing One Day of Meds…

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s